# SDR IPXA2018051429553

- Difficulty date: May 3, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0815519
- Condition: Chafed
- Location: Nr 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RCB SIDEWALL ATTACHMENT FITTING NR 9 FOUND CHAFED.  REPAIRED THE FITTING IAW SREO MD11-5310-48610-B.
